header graphic
Home     |     Register     |     Agenda     |     Travel     |     Sponsorship

Monday, November 11th

Employer Spotlight: The New Standard of Commuter Benefits*
A networking happy hour hosted by Luum and Commute Seattle
Luum Office - 119 S Main Street, Suite 400, Seattle, WA
5:15 - 7:15 pm
*All attendees are welcome - Registration is required
More details will be available in the coming weeks

Tuesday, November 12th

7:45 am - 5:00 pm     Registration
8:00 am - 10:15 am   Breakfast & Welcome Keynote
 
roger millar
Secretary of Transportation
Washington State Department of Transportation
 
 
10:30 am - 12:00 pm    Concurrent Sessions - 90 mins
 
Integrating TDM into Long Range Planning
Hear from senior leadership of public agencies that embrace TDM as a key aspect of their organization’s efforts to address their region’s transportation challenges. Speakers from King County Metro, Seattle Department of Transportation, Sound Transit, and Washington Department of Transportation will share how they are integrating TDM into their long-range planning, program structure, and the ways they prioritize funding to support TDM efforts.
 
TBA
 
12:00 pm - 1:10 pm    Networking Lunch
Sponsored by: King County Metro
 
1:15 pm - 2:30 pm     Concurrent Sessions - 75 mins
 
Ensuring Equity and Accessibility in Contracted Transit Services
In April 2019, King County Metro in partnership with Sound Transit and the City of Seattle launched an on-demand ride sharing service called Via to Transit to connect people to buses and trains at 5 transit hubs in SE Seattle and Tukwila. Providing an equitable and accessible service has been a primary objective of the service from the original concept through planning and implementation. This panel will discuss the key goals of the service and lessons learned, with a deep dive into how it improves equity in the Seattle area as well as where the service still has room for improvement.
 
Commute Challenges 2.0 - Meaningful, Measurable, & Mobile
Develop new and engaging commuter challenge events that produce measurable impacts, engage mobile commuters, and are less challenging to manage.  This session will provide case studies of highly successful commuter challenge events in Maine, Pennsylvania, and Oregon along with new technologies and techniques for creating effective challenge events that engage mobile commuters and produce measurable results.
Rebecca Grover, GO MAINE
Stacy Newcomer, Commuter Services of Pennsylvania
Cody Franz, Point2Point
Matt Getty, Agile Mile (Speaker/Moderator)
Sponsored by: Agile Mile

 

2:45 pm - 4:00 pm     Concurrent Sessions - 75 mins
 
Reinventing Transportation for Workplaces and Campuses
Innovation is thriving at the intersection of public and private transit as organizations leverage new approaches and technologies to transform journeys. This session will explore the different ways organizations are rethinking mobility and leave you inspired with creative ideas and success tips as you plan transportation initiatives for 2020.  
Ray Atkinson, Transportation Systems Analyst, Clackamas Community College
Brendan Lempkin, Transportation Program Manager, Hines @ Facebook
Sabrina Ruiz, Transportation Program Manager, Regional Distributed Offices Google

Sponsored by: WeDriveU

TBA
 
4:15 pm - 6:00 pm     40 Under 40 Awards Ceremony & Reception
 
Once again ACT will be recognizing a group of TDM professionals with its annual 40 Under 40 Awards. This honor is awarded to ambitious leaders that are working to find creative solutions to improve the quality of life of commuters, the livability of communities, and are developing TDM programs that are shifting behavioral change.
 

Wednesday, November 13th

8:00 am - 3:00 pm     Registrations
8:00 am - 10:15 am   Breakfast & Keynote Presentation
10:30 am - 12:00 pm Concurrent Sessions - 90 mins
 
Overcoming Hurdles to Getting Vans on the Road
Latwana McClure, Special Projects Coordinator/Vanpool, Hampton Roads Transit/ TRAFFIX
Jeffrey Olschwang, Bruin Commuter Services Manager, UCLA
Victoria Tobin, Formations / Promotions Chief, King County Metro
Sponsored by: Vanpool Council
 
TBA
 
 
12:00 pm - 1:15 pm   Lunch and ACT Excellence Awards
 
Our TDM Excellence awards will shine the spotlight on Companies, Universities, and Municipalities/Regional Governments that understand the importance of addressing commuter transportation in their efforts to improve the quality of life of employees, students, and residents; and the benefits of TDM on livability and economic competitiveness.
 
1:30 pm - 2:45 pm    Concurrent Sessions - 75 mins
 
Everybody Rides: Developing a Community-Driven Campaign with Accessible Print Design
To ensure public transit information is accessible for all, the Everybody Rides campaign used familiar and relatable stories to promote public transportation services in the Columbia River Gorge. In this session, you will learn how community involvement and focusing on Limited English Proficiency (LEP) and low-literacy residents can expand the reach of a campaign in your community. Speakers will share graphic design principles and considerations that can eliminate barriers to use, including:
Reading comprehension and visual impairment considerations
Copywriting, translation, and format considerations
Design best practices including use of typography, color, graphics, images, and print techniques that can help you reach the most people.
Anna Gore, Programs Associate, Alta Planning + Design
Kathy Fitzpatrick, Mobility Manager, Mid-Columbia Economic Development District
 
TBA
 

3:00 pm - 4:15 pm    Concurrent Sessions - 75 mins

 

TBA

 

TBA

 

4:00 pm - 6:00 pm    Tours

210 North Main Street, #3 | Sharon, MA 02067 | 202.792.5801 | info@actweb.org
2019 Association for Commuter Transportation. All Rights Reserved. Legal
hdr_logo_actweb.png